# SDR ASAA2023020141769

- Difficulty date: February 1, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,879 hours, 14,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED ON RESET. GROUNDED - YES. ACCOMPLISHED #1 PZTC BITE AND HAD "RAM AIR ACT" FAULT ILLUMINATED ON PREV FLIGHT. ACCOMPLISHED #1 PZTC BITE "VERIFY" AND BITE TEST PASS REF B737-800 FIM 21-62 TASK 837. NO HISTORY 30 DAYS. GROUND VERIFICATION TEST SUCCESSFUL.
